Table of contents

Tsukuba Journal of Mathematics

Vol.43, No.2(2019) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Nobutaka Boumuki and Tomonori Noda
Paraholomorphic Cohomology Groups of Hyperbolic Adjoint Orbits
113
Michio Ozeki
48 Dimensional Even Unimodular Nearly Extremal Lattices
145
Manish Kumar Pandey, B. Ramakrishnan and Anup Kumar Singh
Shimura and Shintani Liftings of Certain Cusp Forms of Half-Integral and Integral Weights
191
Andrei Marcus and Shengyong Pan
Tilting complexes for group graded self-injective algebras
211
Takayuki Kobayashi, Masashi Misawa, and Kenji Nakamura
Timie-space L2-boundedness for the 2D Navier-Stokes equations and hyperbolic Navier-Stokes equations
233
Tomoaki Abuku, Masanori Fukui, Ko Sakai and Koki Suetsugu
On a Combination of the Cyclic Nimhoff and Subtraction Games
241